MAUDE Adverse Event Report: COOK INC MICROPUNCTURE TRANSITIONLESS STIFFENED CANNULA ACCESS SET; DYB INTRODUCER, CATHETER

COOK INC MICROPUNCTURE TRANSITIONLESS STIFFENED CANNULA ACCESS SET; DYB INTRODUCER, CATHETER
Model Number G48004
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: device evaluated by mfg: device evaluation anticipated but not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, prior to use for an unknown procedure, a micropuncture transitionless stiffened cannula access set¿s wire guide was found to be unraveled.Per the reporter, approximately 1.5-centimeters of the wire tip was unraveled and elongated upon opening the device package.The device did not make patient contact, and another device of the same type was used to complete the procedure.The patient did not require any additional procedures or experience any adverse effects due to this event.
 
Additional Manufacturer Narrative
Summary of event: as reported, prior to use for an unknown procedure, a micropuncture transitionless stiffened cannula access set¿s wire guide was found to be unraveled.Per the reporter, approximately 1.5-centimeters of the wire tip was unraveled and elongated upon opening the device package.The device did not make patient contact, and another device of the same type was used to complete the procedure.The patient did not require any additional procedures or experience any adverse effects due to this event.Investigation evaluation: reviews of the complaint history, device history record (dhr), and quality control procedures were conducted during the investigation.A visual inspection of the complaint device was also conducted, as well as a supplier investigation.The complaint device was returned to cook for investigation.The wire was unraveled beginning at the distal solder joint, and the mandril, which measured 6-millimeters in length, protruded from the wire.A document-based investigation evaluation was performed.A review of the device history record found no relevant non-conformance's on the lot.A review of complaint history found no additional relevant complaints for this lot number.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A supplier investigation was conducted.The supplier concluded that the device was manufactured to specification.The information provided upon review of the dmr, dhr, and investigation of the returned device suggests that there is evidence the device was manufactured to specification.There is no evidence of non-conforming devices in-house or in the field.Based on the information provided and the results of the investigation, cook has concluded that a component failure, unrelated to manufacturing or design deficiencies, contributed to this event.The risk analysis for this failure mode was reviewed and no additional escalation was required.The appropriate personnel have been notified, and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
MICROPUNCTURE TRANSITIONLESS STIFFENED CANNULA ACCESS SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key21919951
Report Number1820334-2025-00453
Device Sequence Number9022069
Product Code DYB
UDI-Device Identifier00827002480049
UDI-Public(01)00827002480049(17)271218(10)16388717
Combination Product (Y/N)N
PMA/510(K) Number
K240589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG48004
Device Catalogue NumberMPIS-401-10.0-SC-NT-U-SST
Device Lot Number16388717
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown